# SDR AALA201810179008

- Difficulty date: October 16, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 52,941 hours, 30,768 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bustle
- Condition: Faulty
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DUE TO EXTENDED HISTORY OF R2 DOOR BUSTLE ISSUES. REPLACED R2 DOOR BUSTLE, OK FOR SERVICE.
